# SDR MASA2010013000101

- Difficulty date: January 30, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 17,228 hours, 13,417 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Iced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE-ICED ON TAXI OUT.  ON TAKEOFF GOT NOSE DOOR OPEN MASTER WARNING MSG WHEN RETRACTING GEAR.  COMPLETED CHECK LISTS, TALKED TO COMPANY/MX, AND RETURNED TO FIELD PER CHECK LIST.  REMOVED ICE FROM AFT NOSE DOOR, OPS CHECK GOOD.
